# SDR FDEA201609143231

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31521
- Condition: Corroded
- Location: Bs 1790-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUT OUT SUPPORT STRAP FOUND CORROSION BETWEEN BS 1790 - 1825, STRINGER 6R.  APU AIR INLET DOOR CUT-OUT SUPPORT STRAP (ANGLE) CORROSION   THRU FOUND OUT OF LIMIT AS PER SRM 51-10-02-0G REV 118.0 CORRODED SUPPORT STARP   (ANGLE) REMOVED AND REPLACED WITH NEW ANGLE P/NO 148N3152-1 AS PER BEOING DWG   NO: 148N3105 SHT 1 REV C.    REPAIR CLASSIFIED AS MAJOR
